Alert archive / Kansas / Excessive Heat Warnings in 2011
Excessive Heat Warning 2, NWS Goodland, KS
NWS Goodland, KS issued this excessive heat warning at Jul 25, 2011, 3:01 AM CDT for Graham County, Norton County, Kansas. It took effect at Jul 26, 2011, 1:00 PM CDT. It was in force for . No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 25, 2011, 3:01 AM CDT (08:01 UTC)
- In effect from
- Jul 26, 2011, 1:00 PM CDT
- Expired
- Jul 26, 2011, 3:25 AM CDT
- In force
- Issued by
- NWS Goodland, KS
Counties Graham County, KS, Norton County, KS
The radar
The Grand Island radar (KUEX), 149 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.0 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2315 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328 WWUS73 KGLD 250801 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 201 AM MDT MON JUL 25 2011 ...DANGEROUS HEAT AND HEAT INDEX VALUES TO RETURN TO THE AREA TUESDAY... .DANGEROUS HEAT WILL RETURN TO THE AREA TUESDAY WITH HIGH TEMPERATURES IN EXCESS OF 100 DEGREES FOR MOST OF THE TRI-STATE AREA WITH READINGS AS HIGH AS 108 DEGREES EXPECTED. THE COMBINATION OF THE HEAT AND HUMIDITY WILL PRODUCE HEAT INDEX VALUES AS HIGH AS 111 DEGREES. KSZ004-016-252200- /O.NEW.KGLD.EH.W.0002.110726T1800Z-110727T0100Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 301 AM CDT MON JUL 25 2011 ...EXCESSIVE HEAT WARNING IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED AN EXCESSIVE HEAT WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY. * TIMING/DURATION...EXCESSIVE HEAT WARNING CRITERIA EXPECTED TO BE MET 1 PM CDT AND CONTINUING THROUGH 8 PM CDT. * TEMPERATURE INFO...HIGH TEMPERATURES OF 104 TO 108 EXPECTED WITH HEAT INDEX VALUES AS HIGH AS 111 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KSZ002-003-014-015-029-NEZ080-081-252200- /O.NEW.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ RAWLINS-DECATUR-THOMAS-SHERIDAN-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...COLBY...HOXIE... QUINTER...TRENTON...MCCOOK 301 AM CDT MON JUL 25 2011 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY. * TIMING/DURATION...HEAT ADVISORY CRITERIA EXPECTED TO BE MET BY 1 PM CDT AND CONTINUING THROUGH 8 PM CDT. * TEMPERATURE INFO...HIGH TEMPERATURES OF 103 TO 106 EXPECTED WITH HEAT INDEX VALUES AS HIGH AS 108 DEGREES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ 007
3 follow-up statements
275 WWUS73 KGLD 252106 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 306 PM MDT MON JUL 25 2011 ...DANGEROUS HEAT AND HEAT INDEX VALUES TO RETURN TO EASTERN PARTS OF THE AREA TUESDAY... KSZ004-016-260515- /O.CON.KGLD.EH.W.0002.110726T1800Z-110727T0100Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 406 PM CDT MON JUL 25 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... * TIMING/DURATION...AFTERNOON THROUGH EARLY EVENING ON TUESDAY. * TEMPERATURE INFO...HIGH TEMPERATURES OF 103 TO 107 EXPECTED WITH HEAT INDEX VALUES NEAR 110 DEGREES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KSZ002-003-014-015-029-NEZ080-081-260515- /O.CON.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ RAWLINS-DECATUR-THOMAS-SHERIDAN-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...COLBY...HOXIE... QUINTER...TRENTON...MCCOOK 406 PM CDT MON JUL 25 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... * TIMING/DURATION...AFTERNOON THROUGH EARLY EVENING ON TUESDAY. * TEMPERATURE INFO...HIGH TEMPERATURES OF 100 TO 105 EXPECTED WITH HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ 050
067 WWUS73 KGLD 260448 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 1048 PM MDT MON JUL 25 2011 ...DANGEROUS HEAT AND HEAT INDEX VALUES TO RETURN TO SOUTHWEST NEBRASKA AND NORTHWEST KANSAS TUESDAY... KSZ004-016-261200- /O.CON.KGLD.EH.W.0002.110726T1800Z-110727T0100Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 1148 PM CDT MON JUL 25 2011 ...EXCESSIVE HEAT WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... * TIMING/DURATION...TUESDAY AFTERNOON THROUGH EARLY EVENING. * TEMPERATURE INFO...HIGH TEMPERATURES OF 103 TO 107 EXPECTED WITH HEAT INDEX VALUES NEAR 110 DEGREES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KSZ002-003-014-015-029-NEZ080-081-261200- /O.CON.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ RAWLINS-DECATUR-THOMAS-SHERIDAN-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...COLBY...HOXIE... QUINTER...TRENTON...MCCOOK 1148 PM CDT MON JUL 25 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM CDT TUESDAY... * TIMING/DURATION...TUESDAY AFTERNOON THROUGH EARLY EVENING. * TEMPERATURE INFO...HIGH TEMPERATURES OF 100 TO 105 EXPECTED WITH HEAT INDEX VALUES AROUND 105 DEGREES ARE EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
525 WWUS73 KGLD 260825 NPWGLD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GOODLAND KS 225 AM MDT TUE JUL 26 2011 ...DANGEROUS HEAT AND HEAT INDEX VALUES TO RETURN TO PARTS OF THE AREA THIS AFTERNOON... KSZ004-016-261800- /O.CAN.KGLD.EH.W.0002.110726T1800Z-110727T0100Z/ /O.EXA.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ NORTON-GRAHAM- INCLUDING THE CITIES OF...NORTON...HILL CITY 325 AM CDT TUE JUL 26 2011 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... ...EXCESSIVE HEAT WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE EXCESSIVE HEAT WARNING HAS BEEN CANCELLED. * TIMING/DURATION...THIS AFTERNOON THROUGH EARLY EVENING. * TEMPERATURE INFO...HIGH TEMPERATURES NEAR 105 EXPECTED WITH HEAT INDEX VALUES NEAR 105 DEGREES ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KSZ014-260930- /O.CAN.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ THOMAS- INCLUDING THE CITY OF...COLBY 325 AM CDT TUE JUL 26 2011 ...HEAT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS CANCELLED THE HEAT ADVISORY. HEAT INDEX VALUES ARE NO LONGER EXPECTED TO BE AROUND 105 DEGREES. $$ KSZ001-NEZ079-261800- /O.EXA.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ CHEYENNE KS-DUNDY- INCLUDING THE CITIES OF...ST. FRANCIS...BENKELMAN 225 AM MDT TUE JUL 26 2011 /325 AM CDT TUE JUL 26 2011/ ...HEAT ADVISORY IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM NOON MDT /1 PM CDT/ TODAY TO 7 PM MDT /8 PM CDT/ THIS EVENING. * TIMING/DURATION...THIS AFTERNOON THROUGH EARLY EVENING. * TEMPERATURE INFO...HIGH TEMPERATURES NEAR 105 EXPECTED WITH HEAT INDEX VALUES NEAR 105 DEGREES ALSO EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$ KSZ002-003-015-029-NEZ080-081-261800- /O.CON.KGLD.HT.Y.0004.110726T1800Z-110727T0100Z/ RAWLINS-DECATUR-SHERIDAN-GOVE-HITCHCOCK-RED WILLOW- INCLUDING THE CITIES OF...ATWOOD...OBERLIN...HOXIE...QUINTER... TRENTON...MCCOOK 325 AM CDT TUE JUL 26 2011 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... * TIMING/DURATION...THIS AFTERNOON THROUGH EARLY EVENING. * TEMPERATURE INFO...HIGH TEMPERATURES NEAR 105 EXPECTED WITH HEAT INDEX VALUES AS HIGH AS 107 DEGREES EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED INTO A COOL AND SHADED LOCATION. HEAT STROKE IS AN EMERGENCY...CALL 9 1 1. && $$
What forecasters said that day
The local office's own words before this excessive heat warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this excessive heat warning went out at Jul 25, 3:00 AM CDT, 1 minute earlier.
Area forecast discussion, Jul 25, 3:00 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 AM MDT MON JUL 25 2011
.DISCUSSION...
200 AM MDT MON JUL 25 2011
FORECAST CONCERNS REMAIN ON THE HEAT.
OVER THE NEXT FEW DAYS UPPER LEVEL HIGH PRESSURE WILL SLOWLY
STRENGTHEN OVER THE SOUTHERN PLAINS BEFORE SOME COOLER AIR PUSHES
INTO THE NORTHERN 1/3 OR SO OF THE FORECAST AREA AS THE HIGH
SLIDES EAST. TODAYS HIGHS LOOK TO REACH THE LOW TO MID 90S.
ON TUESDAY 850 TEMPERATURES OF 30-34C SUPPORT READINGS IN EXCESS
OF 100 DEGREES FOR MOST OF THE AREA. IN FACT...THESE FORECAST 850
TEMPERATURES ARE SIMILAR TO THOSE OBSERVED ABOUT 5 DAYS AGO WHEN
OBSERVED HIGHS TEMPERATURES WERE GREATER THEN 105 FOR MANY EAST OF
THE CO/KS BORDER WITH HILL CITY AT 108. HAVE RAISED HIGHS SEVERAL
DEGREES TO REFLECT THIS. THE COMBINATION OF THE HEAT AND HUMIDITY
WILL PRODUCE HEAT INDICES IN EXCESS OF 105 DEGREES GENERALLY EAST
OF A LINE FROM TRENTON NEBRASKA TO COLBY TO GOVE WITH AROUND 110
DEGREES IN NORTON AND GRAHAM COUNTIES. WILL ISSUE APPROPRIATE
HIGHLITES WITH THIS PACKAGE.
FOR WEDNESDAY STILL LOOKING AT 100+ DEGREES FOR MANY WITH HEAT
INDICES IN EXCESS OF 105 FROM NORTON TO GOVE AND POINTS EAST.
WILL HOLD OFF ON A HIGHLITE FOR NOW TO AVOID CONFUSION BETWEEN
EVENTS BUT WILL ADDRESS IN THE HWO.
AS FOR PRECIPITATION CHANCES...LOOKS GENERALLY DRY TODAY. SOME
QUESTION WHETHER OR NOT ANY CONVECTION TO OUR WEST CAN SURVIVE
ITS TREK INTO OUR COLORADO COUNTIES EARLY TONIGHT. OTHERWISE THE
NEXT CHANCE MAY BE TUESDAY AFTERNOON ACROSS THE NORTHWEST ZONES IF
THE FRONT MAKES IT INTO THAT AREA. NOT MUCH CHANGE TO LOW CHANCE
POPS TUESDAY NIGHT AND WEDNESDAY. WILL ALSO KEEP CHANCE POPS GOING
FOR WEDNESDAY NIGHT AS A MODEST DISTURBANCE MOVES IN FROM THE
SOUTHWEST.
THURSDAY-SUNDAY...NO CHANGES MADE.
007
&&
.AVIATION...
1144 PM MDT SUN JUL 24 2011
MVFR AND IFR CONDITIONS FOR KGLD WITH MVFR TO LIFR CONDITIONS AT
KMCK. MODELS HAVE FOG DEVELOPING AT KGLD AROUND 7Z. ACCORDING TO
CLIMO...CEILINGS SHOULD BE IFR NOT VIS. FOR THE FORECAST CONDITIONS.
HOWEVER WITH THE DRIER AIR ABOVE THE FOG KEPT THE SCATTERED DECK
IN PLACE. ALSO HAVE A FEW CLOUDS AT IFR LEVEL SINCE RUC AND NAM
HINTED THAT DIRECTION. FOR KMCK TIMED IN CURRENT LOW CLOUDS OVER
NE COLORADO AND SW NEBRASKA...AND THE FOG OVER SOUTH CENTRAL
NEBRASKA MOVING WEST. LOW CLOUDS SHOULD ARRIVE FIRST FOLLOWED
LATER BY THE FOG. SREF HAS THE LOW VIS. OF UNDER A MILE CENTERED
JUST NE OF KMCK SO SHOULD NOT BE PROBLEM REACHING LIFR. FOG AND
LOW CLOUDS SHOULD BEGIN TO DISSIPATE AT 13Z BEFORE VFR CONDITIONS
PREVAIL AT 15Z.
JTL
&&
.FIRE WEATHER...
200 AM MDT MON JUL 25 2011
TUESDAY AFTERNOON TEMPERATURES IN EXCESS OF 103 DEGREES...RH
VALUES BELOW 20 PERCENT AND GUSTY SOUTH WINDS OF 15 TO 25 MPH MAY
PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR AREAS GENERALLY ALONG
AND SOUTH OF INTERSTATE 70.
007
&&
.GLD WATCHES/WARNINGS/ADVISORIES...
KS...HEAT ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR KSZ002-003-014-
015-029.
EXCESSIVE HEAT WARNING FROM 1 PM TO 8 PM CDT TUESDAY FOR KSZ004-
016.
NE...HEAT ADVISORY FROM 1 PM TO 8 PM CDT TUESDAY FOR NEZ080-081.
CO...NONE.
&&Hazardous weather outlook, Jul 24, 10:04 PM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 904 PM MDT SUN JUL 24 2011 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 904 PM MDT SUN JUL 24 2011 /1004 PM CDT SUN JUL 24 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...TONIGHT AN ISOLATED THUNDERSTORM OR TWO WITH CLOUD TO GROUND LIGHTNING IS POSSIBLE ALONG A LINE FROM TRIBUNE TO HILL CITY BEFORE MIDNIGHT. AFTER MIDNIGHT PATCHY FOG MAY BECOME DENSE IN SOME AREAS RESTRICTING VISIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL BE A CONTINUED CHANCE OF THUNDERSTORMS THROUGH THE ENTIRE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...WITH THE MAIN THREATS BEING LOCALLY HEAVY RAINFALL AND CLOUD TO GROUND LIGHTNING. ON TUESDAY...THE COMBINATION OF HOT TEMPERATURES AND HIGHER RELATIVE HUMIDITY MAY CAUSE HEAT INDEX VALUES TO REACH NEAR 105 IN THE EASTERN PORTION OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:12 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Jul 25, 3:01 AM CDT | Heat Advisory | GLD | Cheyenne, Decatur, Gove, Graham, Norton, Rawlins and 2 more | 41 hr |
Nearby
Excessive Heat Warnings in Kansas, 2011Every excessive heat warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.